# SDR CALA2025041503841

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N17359
- Make and model: Boeing 737-8
- Aircraft serial: 67634
- Aircraft time: 714 hours, 260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FWD BOARDING DOOR HARD TO DISARM DUE TO GIRT MATERIAL OPS CHECKED FWD BOARDING DOOR GIRT BAR DISARM/ARM FUNCTION IN REFERENCE TO AMM 25-66-00. OPS CHECK GOOD. NO ISSUED FOUND WITH ARMING OR DISARMING GIRT BAR. CLEANED ANY DEBRIS RESIDING AROUND GIRT BAR LATCHES AS REQUIRED.
